MathSciNet Relay Station
MathSciNet bibliographic data
MR2740649 57M25
Gompf, Robert E.; Scharlemann, Martin; Thompson, Abigail Fibered knots and potential counterexamples to the property 2R and slice-ribbon conjectures. Geom. Topol. 14 (2010), no. 4, 2305–2347.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement